# SDR VNAA202111171111

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 25,917 hours, 19,646 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Faulted
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH TO PHL A/C LOST RIGHT GENERATOR CAUSING A FLAPS FAILURE MESSAGE CAUSING CA TO DECLARE AN EMERGENCY. FLIGHT LANDED SAFELY IN PHL TRUCKS WERE ROLLED AND EMERGENCY CANCELLED UPON LANDING. PLANE ABLE TO TAXI TO GATE UNDER OWN POWER. (TRFKE007VT4F).  FOR TROUBLESHOOTING PURPOSES SWAPPED GCU 2 WITH GCU 3 IAW CRJ 700 AMM 24-22-03-000/400-801( A01) OPS CHECK GOOD, NO DISCREPANCIES NOTED AT THIS TIME.
